# SDR DL76L091194

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 53,978 hours, 7,923 cycles
- Engine: Pwa PW4060
- Engine time: 56,353 hours, 8,921 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Leaking
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE GENERATOR KICKED OFF WHILE TAXIING OUT.  ON ARRIVAL FOUND LT GEN OIL EMPTY.  FOUND LEAK ON MAIN SUPPLY LINE AND DRAIN FITTING.  ADJ PER AMM.  RAN ENG AND SERVICED IDG PER AMM.  NOW ALL NORMAL.  GEN COMES ONLINE.  A/C OK FOR SERVICE.
